# SDR VNAA202301298005

- Difficulty date: January 29, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 26,629 hours, 21,215 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: CC690100845
- Condition: Gouged
- Location: Wind To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT WING TO FUSELAGE ATTACHMENT FITTING IS GOUGED ON THE AFT I/B EDGE APPROXIMATELY .009" DEEP AND 3" IN LENGTH.  CORRECTIVE ACTION: REPAIRED L/H AFT WING FUSELAGE ATTACHMENT FITTING IAW OLIVER WYMAN EA 23-C7-57-0110 REV IR, DATED 01/23/2023.
